# SDR SWAA2019111138718

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 44,299 hours, 26,313 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: 907879
- Condition: Loose
- Location: R1 Door
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EXCESSIVE PLAY IN FORWARD SERVICE DOOR HANDLE. / TIGHTENED HANDLE PER AMM.
